Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pain in right side, ovarian cyst, radiating pain in buttocks, legs. Due to cyst?

Hello, I am having right side pain due to an ovarian cyst that was diagnosed 3years ago. it was about 5 cm in length and more narrow than round. I am schedule for removal but have been having radiating pain on the right side buttocks and down my leg on and off for a few years as well. Today the ovarian pain is noticable and the buttock leg pain is very painful. could the cyst be aggravating or causing this other pain?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  373
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response

It is very unusual for a simple ovarian cyst to cause pain radiating to the buttocks. You can have abdominal pain with large cysts and the pain can sometimes be very severe if there is "torsion", that is, the cyst twists around itself. Also sometimes the cyst can rupture, causing severe pain in the abdomen.

Do make an appointment to see your doctor,who will be able to advice you better after examining you.

Best wishes.
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor